Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Dry Eyes With Zoloft?


  • Please log in to reply
3 replies to this topic

#1 zugora

zugora

    Newbie

  • Newbie
  • Pip
  • 43 posts

Posted 13 October 2010 - 11:03 PM

Hello-
I have terrible chronic dry eyes and I'm hoping to find an anti-depressant that won't make the dry eyes worse. Did anyone find that Zoloft caused your dry eyes or if it made your current dry eyes worse? Or, does anyone with a current dry eye condition find that Zoloft DIDN'T make them worse?

I have tried both Celexa and Lexapro, both of which made the eyes worse (unbearably so). I have also tried Pristiq. Pristiq actually helped the depression/anxiety AND didn't make the dry eyes worse. However, I was so incredibly dizzy on Pristiq that I had to discontinue. :(

Anyone out there on Zoloft with a previous condition of dry eyes?? Thank you for your help.

#2 jb123

jb123

    Junior Member

  • Junior Member
  • PipPip
  • 113 posts
  • Gender:Male
  • Location:UK

Posted 14 October 2010 - 08:10 AM

I have had no issues with my eyes, only real side effect I had was a dry mouth for the first week or so.

#3 zugora

zugora

    Newbie

  • Newbie
  • Pip
  • 43 posts

Posted 14 October 2010 - 01:21 PM

I have had no issues with my eyes, only real side effect I had was a dry mouth for the first week or so.



Thanks, jb123. Just wondering, did you already have chronic dry eyes before being on Zoloft and didn't notice them worse with the med? Or, are you saying that your eyes were fine/normal before the med, and after taking Zoloft, they are still just fine?

Thank you for clarifying!

#4 jb123

jb123

    Junior Member

  • Junior Member
  • PipPip
  • 113 posts
  • Gender:Male
  • Location:UK

Posted 14 October 2010 - 05:23 PM


I have had no issues with my eyes, only real side effect I had was a dry mouth for the first week or so.



Thanks, jb123. Just wondering, did you already have chronic dry eyes before being on Zoloft and didn't notice them worse with the med? Or, are you saying that your eyes were fine/normal before the med, and after taking Zoloft, they are still just fine?

Thank you for clarifying!


Hi Zugora,

Sorry I misread your original post. My eyes were fine before taking Zoloft and still fine whilst taking it.

Best Wishes




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users